MathSciNet Relay Station
MathSciNet bibliographic data
MR1042063 (91e:60245) 60J80 (35C20)
Lee, T.-Y. Some limit theorems for critical branching Bessel processes, and related semilinear differential equations. Probab. Theory Related Fields 84 (1990), no. 4, 505–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement